# SDR MALA964928

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3353 - AFTER DEPARTURE FROM DTW, THE CREW NOTED THE NOSE GEAR WOULD NOT REMAIN UP AND LOCKED WHEN THE GEAR WAS RETRACTED.  THE AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE NOSE GEAR UPLIMIT SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
